# SDR CIEA2012042600001

- Difficulty date: April 20, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N113Y
- Make and model: Lear 55LEAR
- Aircraft serial: 55071
- Aircraft time: 12,250 hours, 8,537 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 54221331601
- Part serial: NA
- Condition: Detached
- Location: Wng-Bdy
- Part time: 12,250 hours, 8,537 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(FLIGHT DISCREPANCY) - THE LT AFT WING TO FUSELAGE FAIRING, BECAME PARTIALLY DETACHED IN FLIGHT.  FAIRING DID NOT COMPLETELY DETACH FROM AIRPLANE.
